Estimation of surface heat flux in a one‑ dimensional hyperbolic bio‑ heat conduction problem with temperature‑ dependent properties during thermal therapy
سال
: 2017
چکیده: In this study, an inverse analysis is presented to determine the time-dependent surface heat flux of a living tissue in a one-dimensional non-Fourier bio-heat conduction problem by using temperature responses measured within the medium. The properties of tissue are assumed to be function of temperature. Therefore, this problem is classified as a nonlinear inverse problem of hyperbolic bio-heat
conduction. The inverse problem is solved through the minimization of an objective function by the conjugate gradient method. Three examples are presented to show that the proposed method can be implemented to estimate the unknown surface heat flux. In addition, the effects of measurement
error, measurement location, initial guess, nonlinearity and thermal relation time on the precision of the estimation are investigated. The results show that the proposed method is an accurate and robust method to determine inversely the surface heat flux in hyperbolic bio-heat conduction with temperature-dependent properties.
conduction. The inverse problem is solved through the minimization of an objective function by the conjugate gradient method. Three examples are presented to show that the proposed method can be implemented to estimate the unknown surface heat flux. In addition, the effects of measurement
error, measurement location, initial guess, nonlinearity and thermal relation time on the precision of the estimation are investigated. The results show that the proposed method is an accurate and robust method to determine inversely the surface heat flux in hyperbolic bio-heat conduction with temperature-dependent properties.
کلیدواژه(گان): Hyperbolic bio-heat conduction,Nonlinear problem,Adjoint problem,Conjugate gradient method,Inverse problem,Heat flux estimation
کالکشن
:
-
آمار بازدید
Estimation of surface heat flux in a one‑ dimensional hyperbolic bio‑ heat conduction problem with temperature‑ dependent properties during thermal therapy
Show full item record
contributor author | مجتبی باغبان | en |
contributor author | محمدباقر آیانی | en |
contributor author | Mojtaba Baghban | fa |
contributor author | Mohammad Bagher Ayani | fa |
date accessioned | 2020-06-06T13:34:34Z | |
date available | 2020-06-06T13:34:34Z | |
date issued | 2017 | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/3360491 | |
description abstract | In this study, an inverse analysis is presented to determine the time-dependent surface heat flux of a living tissue in a one-dimensional non-Fourier bio-heat conduction problem by using temperature responses measured within the medium. The properties of tissue are assumed to be function of temperature. Therefore, this problem is classified as a nonlinear inverse problem of hyperbolic bio-heat conduction. The inverse problem is solved through the minimization of an objective function by the conjugate gradient method. Three examples are presented to show that the proposed method can be implemented to estimate the unknown surface heat flux. In addition, the effects of measurement error, measurement location, initial guess, nonlinearity and thermal relation time on the precision of the estimation are investigated. The results show that the proposed method is an accurate and robust method to determine inversely the surface heat flux in hyperbolic bio-heat conduction with temperature-dependent properties. | en |
language | English | |
title | Estimation of surface heat flux in a one‑ dimensional hyperbolic bio‑ heat conduction problem with temperature‑ dependent properties during thermal therapy | en |
type | Journal Paper | |
contenttype | External Fulltext | |
subject keywords | Hyperbolic bio-heat conduction | en |
subject keywords | Nonlinear problem | en |
subject keywords | Adjoint problem | en |
subject keywords | Conjugate gradient method | en |
subject keywords | Inverse problem | en |
subject keywords | Heat flux estimation | en |
journal title | Journal of the Brazilian Society of Mechanical Sciences and Engineering | fa |
pages | 1479-1489 | |
journal volume | 39 | |
journal issue | 5 | |
identifier link | https://profdoc.um.ac.ir/paper-abstract-1062423.html | |
identifier articleid | 1062423 |